Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: INNOMED, INC. SUREGRIP SOFT TISSUE GRASPER 9"; PLIERS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
INNOMED, INC. SUREGRIP SOFT TISSUE GRASPER 9"; PLIERS
Model Number
3645-03
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
After a case, the spike was noticed to be missing from the suregrip soft tissue grasper 9".Rad imaging ruled out rfb post case.
New Search
Submit an Adverse Event Report
Brand Name
SUREGRIP SOFT TISSUE GRASPER 9"
Common Device Name
PLIERS
Manufacturer
(Section D)
INNOMED, INC.
103 estus drive
savannah GA 31404
Manufacturer Contact
kai wissner
carl benz strasse 1
neuhausen ob eck, 78579
GM 78579
MDR Report Key
14936774
Report Number
1833053-2022-00004
Device Sequence Number
4557449
Product Code
HTC
UDI-Device Identifier
00840277105950
UDI-Public
00840277105950
Combination Product (Y/N)
N
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
07/06/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
3645-03
Device Catalogue Number
3645-03
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/28/2022
Initial Report FDA Received Date
07/06/2022
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Hospitalization;
Patient Sex
Unknown